A 47-year-old member asked:
Disclaimer

what is the antidote for a lortab overdose?

1 doctor answer
Dr. Romanth Waghmarae
38 years experience Pain Management
Antidote: Overdose from lortab is to be taken seriously. There are liver toxicity issues and the opioid overdose issues. You must seek immediate medical care. Both components may cause death. The best is not to overdose . Alway use medication as directed by your md. Make no changes unless approved by your md.
Answered on Nov 28, 2014
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old member asked:
Dr. Geoffrey Tyson
38 years experience Pain Management
Lortab overdose: Blood levels of hydrocodone and Acetaminophen as well as liver functions tests would be the appropriate lab test to order. The patient should be evalu ... Read More
A 51-year-old member asked:
Dr. Geoffrey Tyson
38 years experience Pain Management
ER: Any acute overdose of opiates and/or Acetaminophen should be done by emergency response personnel. Call 911 and have the person evaluated by emergency ... Read More
A 36-year-old male asked:
Dr. Edward Workman
Specializes in Pain Management
Sedation+respiratory: Lortab is hydrocodone (a schedule II narcotic) and tylenol. Overdose, defined as excessive dosing by accident or intention, involves severe sedation ... Read More
A 46-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Lortab Elixir 30ml: Is a yellow- colored tropical fruit punch flavored liquid containing hydrocodone bitartrate 7.5 mg and Acetaminophen 500 mg per 15 ml, with 7% alcohol ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month